# SDR CALA2022090902310

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 737
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 15945
- Condition: None
- Location: Door R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT ZONE L/H AND R/H EMERGENCY LIGHT FOUND DIM SHORT TIME TRANFER REF HXWO 1055679 AND ORIGINATED BY EMP V896965 R4 DOOR OVERHEAD EMERGENCY LIGHT CHARGER REPLACED AND LIGHTING CHECK NORMAL AS PER AMM 33-51-00 WORK ACCOMPLISHED BY MECHANIC V896965 INSPECTED BY V926996 IDT INSPECTED BY HX107723 ADD EMP:V907050
